# SDR WRLA2009007

- Difficulty date: January 9, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Mount
- Part number: PW4462
- Part serial: P723958
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG MOUNT ISOLATOR, INSIDE FAN CASE, HAS RED POWDERY SUBSTANCE DRIPPING OUT ONTO COMPRESSOR, A-07 CHECK.  REMOVED NR 3 ENG FWD MOUNT ISOLATOR IAW MM 71-00-39 PW ENG MANUAL.  INSP, OK TO INSTALL. 01-09-09 REPLACED MOUNT WITH SERVICEABLE MOUNT IAW ENG MANUAL 71-00-34.
